# SDR FDEA201905251465

- Difficulty date: May 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA001617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA1851 LONG48L TO 46L SHEAR TIE LEGS HAS CORROSION (MARKED) REPLACED SHEAR CLIP, REF SRM CH 53-30-00,FIG 10, VOL 1.
